I've been on Methotrexate for about 4 months and have gain over 10 pounds! I don't want that extra weight...
I have to say for me, it is just the opposite. I have lost a little weight because it makes me nauseous. My Doctor switched me from pills to injectables, just for that reason, and that has helped a lot. I have to admit though when I'm feeling bad, the only thing that sounds good to me is milkshakes! So maybe weight gain is in my future! I hope not!
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Obesity - I have been off prednisone for 3 weeks I seem to have gained weight instead of loosing it?
Updated 30 Mar 2011 • 1 answer
Updated 18 Aug 2013 • 3 answers
Updated 23 Jun 2017 • 2 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Updated 5 Jun 2018 • 2 answers
Updated 28 Apr 2018 • 1 answer